# SDR DALA1249880942

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 60,973 hours, 45,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACKED WAS FOUND ON LONGERON 2LH STA Y=160 AT PAX CABIN.  LONGERON AND LONGERON END WAS REMOVED AND NEW SECTION WAS SPLICED IN AND LONGERON END INSTALLED IAW SRM 53-02 FIG18.
